MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH ENDOVIVE¿ SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC - MARLBOROUGH ENDOVIVE¿ SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00566491
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was used during a percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2018.According to the complainant, during the procedure, while the physician was placing the peg tube, it detached inside the patient.The physician was able to retrieve the detached peg tube (unknown what method was used.) the procedure was completed with a new endovive safety peg kit push method.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.
 
Additional Manufacturer Narrative
(patient identifier): csn: (b)(6).
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was used during a percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2018.According to the complainant, during the procedure, while the physician was placing the peg tube, it detached inside the patient.The physician was able to retrieve the detached peg tube(unknown what method was used.) the procedure was completed with a new endovive safety peg kit push method.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.Additional information received on april 5, 2018.They were able to pull the detached tube through the stoma site by hand.

Brand Name
ENDOVIVE¿ SAFETY PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key7399019
Report Number3005099803-2018-01124
Device Sequence Number16226748
Product Code KNT
UDI-Device Identifier08714729802655
UDI-Public08714729802655
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberM00566491
Device Lot Number20261299
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient Weight120